# SDR UPS03840072

- Difficulty date: January 17, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5613430505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  FORWARD PIT STA 140, BL45R AT CUSP, SUPPORT FITTING CORRODED.  FABRICATED NEW PART IAW DAC DWG 5613430.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  LOCATED AND DRILLED IAW DAC DWG 5613430 AND DC8 SRM 51-1- 20.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.  REINSTALLED MAIN CABIN SIDEWALL PANEL AT STA 100-150 R AND FWD PIT PANEL AB40 IAW DC8 SRM 51-3-0.
